# SDR FDEA202503090340

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,289 hours, 22,063 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CONNECTOR 70WNA TO ASPSU WIRING CAFFED ON  SERVERAL WIRES,  REF WRI 52-10 7708.     AWM: 52-73-01  INSPECTED WIRING AND FOUND ONLY SMALL SPORADIC  AREAS OF OUTER INSULATION FLAKING OFF OF THE KAPTON  WIRING. NO WIRING DAMAGE NOTED.
